# SDR DALA2021100506076

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AREA, SEAT TRACK AT STA 220-260, RBL 54 REQUIRES CUT AND SPLICE TO FOM REF NR 351. SUMMARY SEE NRC 058-0023:5310-2005/034 00434: COMPLETED INSTALLATION OF RBL 54 SEAT TRACK REF BAC DRWG 5930547 AND B717 SRM 53-20-52-2R REP. 5 ASSOCIATED ER/A 00-594104 ADDED FOR AC 9527. (LP #1967351)
